# SDR AALA201808309023

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 17,531 hours, 7,051 cycles
- Engine: Cfmint CFM565B33
- Engine time: 17,550 hours, 7,057 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL340 AN ABRUPT VIBRATION WAS FELT AFTER SLOWING, REALIZED WAS COMING FROM LEFT ENGINE, VIBRATION WAS AS HIGH AS 2.0.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED A NR 1 ENGINE VIBRATION CHECK IAW AMM 71-00-00-710-009-B-6 AND FAN VIBRATION LESS THAN 4 UNITS WITH NOISE AND RUMBLE TSM 77-00-00-810-862A. VIBRATION MAXED OUT AT 70% NR 1 TO 3.7 NR 1. OKAY FOR SERVICE.
